このエントリーをはてなブックマークに追加
ID 32011
JaLCDOI
フルテキストURL
著者
Futagami, Koujiro Okayama University
Hirano, Naofumi Kyushu University
Iimori, Emiko Kyushu University
Motomura, Kenichi Kyushu University
Ide, Michiko Kyushu University
Kataoka, Yasuhumi Kyushu University
Araki, Hiroaki Okayama University
Gomita, Yutaka Okayama University
Oishi, Ryozo Kyushu University
抄録

Non-traumatic rhabdomyolysis associated with organophosphate intoxication has not been generally reported. We report here in a severe case of fenitrothion poisoning complicated by rhabdomyolysis. A 43-year-old woman ingested approximately 100 ml of fenitrothion emulsion (50%) in an attempt to commit suicide. On day 3 after admission, her creatine phosphokinase (CPK) peaked at 47,762 IU/L. She received supportive treatment included sodium bicarbonate and fluid resuscitation. However, muscarinic symptoms including excessive miosis and salivation developed on day 5 when her CPK levels decreased. The delay in cholinergic symptoms might have been due to the trihexyphenidyl she took with the antipsychotic drugs. Fortunately, the present patient recovered from the acute cholinergic crisis, and acute renal failure was prevented by early diagnosis. This is a case of organophosphate poisoning complicated by rhabdomyolysis in a psychiatric patient. The masking of acute cholinergic symptoms should be taken into consideration in such patients.

キーワード
fenitrothion
organophosphate poisoning
rhabdomyolysis
psychiatric patient
Amo Type
Article
発行日
2001-04
出版物タイトル
Acta Medica Okayama
55巻
2号
出版者
Okayama University Medical School
開始ページ
129
終了ページ
132
ISSN
0386-300X
NCID
AA00508441
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
PubMed ID
Web of Sience KeyUT